# SDR 2009FA0000517

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Idler Gear
- Part number: 204864
- Condition: Cracked
- Location: Governor
- Component: Governor
- Component part number: B210800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR PUMP IDLER FAILED NDT/ CRACKED TOOTH.  (K)
